# SDR IXXA060122S

- Difficulty date: June 11, 2004
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 93,578 hours, 23,843 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Dented
- Location: Zone 600
- Part time: 93,578 hours, 23,843 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK FOUND RIGHT WING OUTBOARD AILERON UPPER SURFACE DENTED.  REMOVED DAMAGE, FABRICATED REPAIR PARTS, LOCATED, DRILLED, TRIMMED, DEBURRED, TREATED, PRIMED, INSTALLED REPAIR PARTS AND NEW FASTENERS AT RIGHT WING OUTBOARD AILERON UPPER SURFACE IAW DC8 SRM 53-3-0, 87-2-3, 51-1-9, 51-1-231, 51-3-0, AND 51-1-8.
